# SDR CALA9801949

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17087
- Make and model: Doug DC-10-30
- Aircraft serial: 47928
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ZONE A EMERGENCY LIGHTS INOP.  DOOR 1L EXIT SIGN DISASSEMBLED AND WIRING FROM TERMINAL 1 FOUND SHORTED TO TERMINAL 2.  DOOR EXIT SIGN WIRING RE-MADE.  EMERGENCY LIGHT BATTERY CHARGER FITTED TO ZONE A.  ALL DISTRIBUTED WIRING RE-MADE AND SYSTEM CHECKED PER MM 33-51-01 AND 33-55-00.
